Research Article Open Access

Properties of Absolute Stability in the Presence of Time Lags

M. De la Sen, J. L. Malaina, A. Gallego and J. C. Soto

Abstract

This study is concerned with the properties of absolute stability independent of the delays of time-delay systems, possessing non commensurate internal point delays, for any nonlinearity satisfying a Popov’s- type time positivity inequality. That property holds if an associate delay-free system is absolutely stable and the size of the delayed dynamics is sufficiently small. The results are obtained for nonlinearities belonging to sectors [0, k] and [h, k+h], and are based on a parabola test type.

American Journal of Applied Sciences
Volume 2 No. 10, 2005, 1456-1463

DOI: https://doi.org/10.3844/ajassp.2005.1456.1463

Submitted On: 30 September 2005 Published On: 31 October 2005

How to Cite: De la Sen, M., Malaina, J. L., Gallego, A. & Soto, J. C. (2005). Properties of Absolute Stability in the Presence of Time Lags. American Journal of Applied Sciences, 2(10), 1456-1463. https://doi.org/10.3844/ajassp.2005.1456.1463

  • 2,849 Views
  • 2,015 Downloads
  • 1 Citations

Download

Keywords

  • Absolute stability
  • dynamic systems
  • nonlinear feedback
  • time-delay systems